# SDR CHQA201100447

- Difficulty date: November 7, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N297SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145522
- Aircraft time: 26,520 hours, 21,855 cycles
- Engine: Allsn AE3007A
- Engine time: 27,736 hours, 23,073 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14532606001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE LEFT OUTBOARD SEAT TRACK NUMBER 4.  MAINTENANCE REPLACED THE LEFT OUTBOARD SEAT TRACK NUMBER 4 IN ACCORDANCE WITH AMM 53-01-06.
